# SDR HYT2013F00000

- Difficulty date: January 14, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N999WV
- Make and model: Cessna 208B
- Aircraft serial: 208B2082
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4526499
- Part serial: 07715
- Condition: Failed
- Location: Sta 415.9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT FAILED 97.207, D-CHECK THIS IS 1 OF 7 UNITS THAT HAVE FAILED IN THE LAST YEAR.
